# SDR AALA202012099013

- Difficulty date: December 8, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737823
- Aircraft serial: 33247
- Aircraft time: 13,889 hours, 5,682 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Worn
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  R1 DOOR SLIDE RUBBER COVERING WORN THROUGH AND PEELING.  REPLACED ESCAPE SLIDE, IAW AMM 25-66-01-000-802.
